# SDR QXEA2017040700223

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 24,146 hours, 25,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50393106
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT THE LOWER CORNER OF THE RIGHT EMERGENCY EXIT IS CRACKED AND HAS A BROKEN BASE PLATE. REPLACED DAMAGED ASSEMBLY IAW CMM 25-23-29. PERFORMED OPERATIONAL CHECK IAW AMM 33-51-00-710-801. CHECKS GOOD. RETURNED TO SERVICE.
